A comparison of random walks in dependent random environments

Research output: Contribution to journalArticleAcademicpeer-review

32 Downloads (Pure)

Abstract

We provide exact computations for the drift of random walks in dependent random environments, including $k$-dependent and moving average environments. We show how the drift can be characterized and evaluated using Perron–Frobenius theory. Comparing random walks in various dependent environments, we demonstrate that their drifts can exhibit interesting behavior that depends significantly on the dependency structure of the random environment.
Original languageUndefined
Pages (from-to)199-214
Number of pages16
JournalAdvances in applied probability
Volume48
Issue number1
DOIs
Publication statusPublished - Mar 2016

Keywords

  • EWI-27677
  • MSC-60K37
  • IR-103347
  • METIS-321692
  • MSC-60G50

Cite this